Journal of Symbolic Logic

On quasiminimal excellent classes

Jonathan Kirby

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A careful exposition of Zilber's quasiminimal excellent classes and their categoricity is given, leading to two new results: the Lω1(Q)-definability assumption may be dropped, and each class is determined by its model of dimension ℵ0.

Article information

Source
J. Symbolic Logic Volume 75, Issue 2 (2010), 551-564.

Dates
First available in Project Euclid: 18 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1268917494

Digital Object Identifier
doi:10.2178/jsl/1268917494

Mathematical Reviews number (MathSciNet)
MR2648155

Zentralblatt MATH identifier
1192.03006

Citation

Kirby, Jonathan. On quasiminimal excellent classes. J. Symbolic Logic 75 (2010), no. 2, 551--564. doi:10.2178/jsl/1268917494. https://projecteuclid.org/euclid.jsl/1268917494


Export citation